| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
07/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were experiencing low blood glucose level.Blood glucose level at the time of the incident was 50 mg/dl, 46 mg/dl.Customer was treated with food.Customer had been using insulin pump system within 48 hours of reported low blood glucose event.Customer did not allege insulin pump was over delivering.Customer stated insulin pump buttons were not working and also time clock anomaly.Troubleshooting was performed.The insulin pump will not be returned for analysis.